||[Jun. 16th, 2011|10:46 am]
The Question Club
I have been on a prescription for 30 mg Vyvanse for a while - when I was on the trial, the doctor made me try the 40, but it made my anxiety worse, which made it impossible to get things done, no matter how much i was able to focus. |
So i insisted on going back down to the 30, which had actually made a difference, and not made me anxious.
for a few reasons (money, mostly, and then I managed to misplace the prescription) I didn't fill it right away - after I got a replacement one writtn, it still took me a week, (money issues)
ANYWAY. I took one this morning, ate breakfast, had my coffee, and then noticed I had a headache - took a tylenol, drank some water, and now i'm feeling like I do when I drink too much caffeine - kind of lightheaded, a bit jittery, (for people who say its because I combined caffeine + pill - I usually 2x the coffee I drank this morning)
could the fact that I didn't take it for like, 3 weeks and my body is like AH WTF? be causing this?